I was just in the shower, and I was washing down there.. I felt something, like a slippery blood clot from a period (I'm NOT on my period or expecting it). When I put my hand down there, it kept coming out of me.. it was like 6+ inches long worth of clot. Brownish blood color and white. Very tough too. About 15 minutes after, cramping set in.
I've been off the depo shot for 2-3 months now, have gotten two periods since in a months time. The last period was 2 weeks ago.
Welcome to ehealthforum,
It is difficult to comment on the cause for the blood clot/tissue chunk passing without examining you. If you are not on any birth control measures, and if your ovulation/fertility has returned after stopping with the Depo shot, and if you have been sexually active without additional protection, chances of pregnancy are possible. If you suspect chances of pregnancy, or if you develop any other symptoms, or if the brown discharge remains persistent, you should consider visiting your doctor/gynecologist for further evaluation and assistance. Treatment as appropriate (based on examination and investigations results) would be started to help you control the symptoms and regulate your periods. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.